• question-icon

    What causes high BP after taking the new reduced version of 10 mg Lisinopril?

default
Posted on Tue, 1 Aug 2017 in Hypertension and Heart Disease
Question: have there been problems with the new reduced size of 10 mg lisinopril?
doctor
Answered by Dr. Ornela Ademovi 2 hours later
Brief Answer:
Change in size but active ingredients still the same

Detailed Answer:
Hello,

I understand your concern. I can confirm that the size of the 10 mg Lisinopril tablet has been reduced in size, almost halved, in fact. This is done for different purposes pertaining to the manufacturer and they can do so without approval from the FDA. This is because only the inactive ingredients, the fillers are reduced, while the active ingredients stay the same, meaning that you are still getting 10 mg of benefits from each tablet every time you take them.
The spike in blood pressure you are experiencing is unlikely to be caused by the reduction in the size of the pill, however there have been reports that lisinopril is not working very well for people since its downsizing. The only possible explanation is that it is a psychological effect.
However, if you feel the pill is not working for you anymore, then please talk to your doctor about switching to another drug.

I hope this helps. If you have further questions I'd be happy to answer them.
Wishing you good health and all the best.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Ornela Ademovi

General & Family Physician

Practicing since :2004

Answered : 738 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Lisinopril

doctor1 MD

As soon as I got up this morning, I felt extrememly dizzy - so much so that I needed to lie down again. I am up now but still quite dizzy and so...

doctor1 MD

Any advice & assistance you can share will be greatly valued by myself & my family!! Been married 41 yrs the day of his surgery!...can you imagine!...

doctor1 MD

I noticed a dent in my forehead. I am a 63 year old female. Yes, I take lisinopril for high blood pressure. I feel fine and am in good shape, still...

doctor1 MD

My grandmother feels weak and dizzy every morning. She is not a diabetic. We have taken her to the hospital four times. I had them take her off her...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ornela Ademovi
  • Q - What causes weight gain while on Ontrintellix?

  • Q - Suggest treatment for loss of vision and vomiting

  • Q - Suggest treatment for metastatic melanoma

  • Q - What causes joint pain while on Requip?

  • Q - What causes redness and painful swelling in the eyes?

  • Q - What does my ultrasound scan report indicate?

  • Q - Suggest treatment for painful rash on the waist

  • Q - Does long term use of steroids affect a person's immune system?

  • Q - Suggest treatment for leg cramps and shortness of breath

  • Q - What do my creatine levels in blood indicate?

backtotop2